# SDR SWIA201642914

- Difficulty date: November 13, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 33,885 hours, 20,110 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT FLOORBEAM ANGLE, BS 280 CORRODED ALONG ITS UPPER SURFACE IN MULTIPLE LOCATIONS.  INSTALLED A NEW FLOORBEAM ANGLE AND RECEPTACLES IAW SRM.
